RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 3  


Ordinary Differential Equations
On the theory of necessary conditions for optimality with delay and a derivative of the control
L. E. Zabello
371
Discrete-group analysis of ordinary differential equations
V. F. Zaitsev
379
Partial localization of limit sets and the asymptotic stability of nonautonomous equations. I
L. B. Knyazhishche, N. A. Raptunovich
388
Spectral analysis of differential operators with periodic matrix coefficients
F. G. Maksudov, O. A. Veliev
400
Expansions in residues of the solution of a spectral problem for a system of ordinary differential equations
Yu. A. Mamedov
409
Necessary conditions for optimality in nonsmooth control problems with nonfixed time
B. Mordukhovich
424
Relaxation oscillations in a system of Duffing type
A. V. Osipov, V. A. Pliss
435
Application of the method of Lyapunov functions in the problem of Poisson stability
N. S. Fal'ko
446

Partial Differential Equations
On the asymptotic behavior of the solution of a singularly perturbed parabolic problem in the two-dimensional case
V. F. Butuzov, V. Yu. Buchnev
453
Partial symmetries and integrable multidimensional differential equations
E. M. Vorob'ev
461
A first-order partial differential equation with an integral coefficient
M. Imanaliev, Yu. A. Ved'
465
Smoothness of parabolic Pagni potentials. I
L. I. Kamynin
477
Stabilization of solutions of the first mixed problem for a higher-order quasilinear parabolic equation
A. F. Tedeev
490
A method for studying regular singularities of partial differential equations
M. Utepbergenov
499
Pseudodifferential equations in functional superanalysis. II. The Feynman–Kac formula
A. Yu. Khrennikov
505

Short Communications
Auxiliary exponents
T. Sh. Abakirov
515
The Dirichlet problem for a multidimensional elliptic system with variable coefficients
A. M. Abdrakhmanov
517
A formula for periodic solutions of a linear nonhomogeneous differential system with a Jordan cell
È. I. Grudo
521
Symmetrization of an operator of a boundary value problem for a hyperbolic equation
L. A. Zhelezovskaya, S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko
523
Asymptotic properties of the solutions of differential equations with unbounded damping
G. S. Krechetov
525
On the solution of singularly perturbed equations on a large interval of the independent variable
R. P. Kuzmina
527
Increasing the smoothness of solutions of second-order degenerate elliptic equations
S. K. Kydyraliev
529
A boundary value problem for a system of third-order equations of composite type
V. A. Malovichko
531
On some classes of integral equations solvable in closed form
N. B. Pleshchinskii
533
A class of third-order equations with an irrational right-hand side without moving critical points
V. A. Pron'ko
535
A Bitsadze-Samarskiǐ problem
A. K. Pulatov
537
Limit cycles of a dynamical system that models the functioning of a laser
V. A. Rantsevich, A. M. Samson
540
Exponents of regular Lappo–Danilevskiǐ systems
T. L. Surin
543

Letters to the Editor
Letter to the editors: “The index of the Bitsadze–Samarskiǐ problem for harmonic functions” [Differentsial'nye Uravneniya 24 (1988), no. 1, 105–110; MR0930160]
K. Yu. Kishkis
546
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019